delta-semi-open sets in topology

M. Caldas, Maximilian Ganster, D. N. Georgiou, S. Jafari, S. P. Moshokoa

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)369-383
JournalTopology proceedings
Volume29
Issue number2
Publication statusPublished - 2005

Cite this

Caldas, M., Ganster, M., Georgiou, D. N., Jafari, S., & Moshokoa, S. P. (2005). delta-semi-open sets in topology. Topology proceedings, 29(2), 369-383.

delta-semi-open sets in topology. / Caldas, M.; Ganster, Maximilian; Georgiou, D. N.; Jafari, S.; Moshokoa, S. P.

In: Topology proceedings, Vol. 29, No. 2, 2005, p. 369-383.

Research output: Contribution to journalArticleResearch

Caldas, M, Ganster, M, Georgiou, DN, Jafari, S & Moshokoa, SP 2005, 'delta-semi-open sets in topology' Topology proceedings, vol. 29, no. 2, pp. 369-383.
Caldas M, Ganster M, Georgiou DN, Jafari S, Moshokoa SP. delta-semi-open sets in topology. Topology proceedings. 2005;29(2):369-383.
Caldas, M. ; Ganster, Maximilian ; Georgiou, D. N. ; Jafari, S. ; Moshokoa, S. P. / delta-semi-open sets in topology. In: Topology proceedings. 2005 ; Vol. 29, No. 2. pp. 369-383.
@article{7a95ae82d18d4a05b62350dd1a62c0eb,
title = "delta-semi-open sets in topology",
author = "M. Caldas and Maximilian Ganster and Georgiou, {D. N.} and S. Jafari and Moshokoa, {S. P.}",
year = "2005",
language = "English",
volume = "29",
pages = "369--383",
journal = "Topology proceedings",
issn = "0146-4124",
number = "2",

}

TY - JOUR

T1 - delta-semi-open sets in topology

AU - Caldas, M.

AU - Ganster, Maximilian

AU - Georgiou, D. N.

AU - Jafari, S.

AU - Moshokoa, S. P.

PY - 2005

Y1 - 2005

M3 - Article

VL - 29

SP - 369

EP - 383

JO - Topology proceedings

JF - Topology proceedings

SN - 0146-4124

IS - 2

ER -